I just read your response of a few days ago comenting about trazadone. :-)
Sorry I didn't see it.
I take 50mg traz at night. I always had problems sleeping and if I didn't I couldn't function the next day. Lack of sleep made my life a living nightmare.
Since parnate was stimulating to me, I would take it inthe morning and it would get me going. Was kinda lke 'downers' to sleep and 'uppers' to rise.. the legal way. Not a fun way to live but better then the alternative.
I 'dropped dead' in my home about 4 years ago. I was in the hosp about 3 months. I was told it's too heavy on my heart and the interactions with my other medications. To be honest, I don't really need it any longer. I do take trazadone which is an anti-d as well and have been taking it for a long time. I also take neurontin for nerve pain which also helps with the anxiety etc as well. Perhaps parnate in AM and trazadone at bedtime would be a helpful 'mix' for you as well.
My biggest problem now is CIDP. I thought I knew my nervous system and the problems it can cause but didn't get the full appreciation until now.
I hope you find the right meds for you. It can be difficult going thru the 'trial and error' with meds, Thanks for writing! Mike
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.